# SDR GTIA000351

- Difficulty date: January 4, 2001
- Submitted: February 9, 2001
- Operation: Air carrier
- Aircraft: N133NK
- Make and model: Doug DC-9-32
- Aircraft serial: 48111
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACY - FLT 284 - EMERGENCY FLOOR TRACK LIGHTING STRIP NOT SECURED TO FLOOR BETWEEN ROWS 14-16.  AS PER SPIRIT GMM 5.39 PLACED ON CARRY-OVER ITEM NR 1024204.  (M)
